# SDR HSYA2016092216A

- Difficulty date: September 22, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N952FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0060
- Aircraft time: 15,753 hours, 15,385 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Multiple Fail
- Part time: 15,753 hours, 15,385 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, B, J
- Precautionary procedure: A

## Discrepancy

BUSS 1 ALL 3 ROWS ALL CIRCUIT BREAKERS TRIPPED, ENGINE FIRE LIGHT ILLUMUNICATED, WENT OUT ON TAXI IN, ELECTRICAL BURNING ODOR.
